Search Results

Documents authored by Materzok, Marek

Axiomatizing Subtyped Delimited Continuations

Authors: Marek Materzok

Published in: LIPIcs, Volume 23, Computer Science Logic 2013 (CSL 2013)

We present direct equational axiomatizations of the call-by-value lambda calculus with the control operators shift_0 and reset_0 that generalize Danvy and Filinski's shift and reset in that they allow for abstracting control beyond the top-most delimited continuation. We address an untyped version of the calculus as well as a typed version with effect subtyping. For each of the calculi we present a set of axioms that we prove sound and complete with respect to the corresponding CPS translation.

Cite as

Marek Materzok. Axiomatizing Subtyped Delimited Continuations. In Computer Science Logic 2013 (CSL 2013). Leibniz International Proceedings in Informatics (LIPIcs), Volume 23, pp. 521-539, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2013)

Copy BibTex To Clipboard

  author =	{Materzok, Marek},
  title =	{{Axiomatizing Subtyped Delimited Continuations}},
  booktitle =	{Computer Science Logic 2013 (CSL 2013)},
  pages =	{521--539},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-939897-60-6},
  ISSN =	{1868-8969},
  year =	{2013},
  volume =	{23},
  editor =	{Ronchi Della Rocca, Simona},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{},
  URN =		{urn:nbn:de:0030-drops-42178},
  doi =		{10.4230/LIPIcs.CSL.2013.521},
  annote =	{Keywords: Delimited Continuations, Continuation Passing Style, Axiomatization}
Questions / Remarks / Feedback

Feedback for Dagstuhl Publishing

Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail